# SDR 9501206303

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Caution Light
- Condition: Illuminated
- Location: Anti-Skid Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ANTI-SKID CAUTION LIGHT APPEARED.  FLIGHT DIVERTED TO JFK DUE TO RUNWAY CONDITIONS AT DTW.  DEACTIVATED THE NR 2 AND NR 4 BRAKES AND DEFERRED.
